# SDR VNAA2009102000007

- Difficulty date: October 13, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 11,972 hours, 11,919 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT BLEED DUCT RED MESSAGE IN FLIGHT WHILE CLIMBING THROUGH 23,000 FEET AFTER DEPARTURE FROM SRQ.  CREW FOLLOWED QRH PROCEDURES.  AIRCRAFT RETURNED TO SRQ AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FAULTS FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
